# SDR UALA2013052103498

- Difficulty date: May 18, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,991 hours, 14,100 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 9JK INOPERATIVE.   REPLACED LAMP, OPS CHECKED NORMAL.
